Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What causes dizziness, heaviness in head and frequent urination when suffering form anxiety symptoms?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
hi m male 25 i was suffering frm extreme anxiety symptoms since last year .symptoms like dizziness , mind stuck,sleeping prblm,stomach pain ( nt frm a particular location ) , frequently urination,unclear vision sometime .done all types of tests and scans and all were normal .Was under medication .A bit of releif was there till NOV but heavy head feeling was still there .Then i stopped medication . in dec 2013 last i got a slight stomach pain everyday , feeling of high gastic prlm and some very small pimple type red rash on thing ( such as 5-6 in number ), beginning of winter i was feeling of frequently urination then it was ok . Had anxiety due to fear of hiv ( u can refer my last conversation from my inbox for detail) Had pan 40 after 15 days of stomach discomfort but there was a still then went to doctor he gave gastic syrup , one pan tab then stomach was better . HE also asked to do all serum,sugar , urine , hiv , hepatitis , CBC test and all were normal . Kindly suggest do i need to still worry about anything wrong is going within me ( becoz heavy head , rashes , gastic is making me worry ) Kindly help
Posted Sun, 2 Feb 2014 in Anxiety and Stress
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: Consult a Psychiatrist to restart the treatment Detailed Answer: Hi Wasim, Thanks for your query. 1. Your abdominal pain- usually cramps or hyperactive intestine- is anxiety-induced. Anxiety also stimulates extra production of stomach acid, which accounts for the dull pain. Heavy head too, is due to anxiety/tension (called 'Tension Cephalgia'). 2. Hence, stopping treatment for anxiety and mild depression was a GRAVE MISTAKE. Again consult your Psychiatrist, who will adjust the doses of appropriate medicines to ensure a normal/near-normal mental state. THIS TIME, CONTINUE WITH THE TREATMENT TILL YOUR DOCTOR STOPS IT. Do NOT stop it on your own! Majority of your problems will go away with Psychiatric treatment. 3. Continue with Pan 40 for at least 6-8 weeks, which will cure your abdominal pain. Also take a single-tablet course of deworming. 4. The small pimples over your penis were apparently due to Herpes simplex infection, transmitted through sexual intercourse with an infected partner. It is now too late to take any curative treatment for the infection as, the viruses would have, by now, entered the nerves and lying there in a dormant state. In any case, get yourself tested for Herpes simplex infection to confirm the diagnosis. 4. There is no point worrying about HIV; get a RNA-PCR test for HIV, at least 5 weeks' after the last sexual intercourse. A NEGAITVE test will rule out HIV conclusively. But, in future, do not ever forget that a protective sex is MOST IMPORTANT. Then why should you be bent upon ruining your life? Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order relevant investigation for herpes simplex and HIV as advised and, prescribe appropriate treatment, if required. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: What causes dizziness, heaviness in head and frequent urination when suffering form anxiety symptoms? 15 minutes later
Hi sir red rashes type is not on penis it it on thigh and 1 on face which was gone and 1 on body...i had protective sex on XXXXXXX after which on NOV I had some seconds fingering after which I had twice DNA test,antibody test,and 1week befre again antibody test which was did it suspects anything..i confirm same with Dr XXXXXXX (specialist) and he said no further tests...plz help on clearing this...1week before 1also had urine culture also..
Answered by Dr. Rakesh Karanwal 26 minutes later
Brief Answer: Negative test has RULED OUT HIV. Detailed Answer: You had apparently mistyped as 'thing', instead of thigh. The word 'Thing' is commonly used by layman for penis. The latest Negative test CONCLUSIVELY RULES OUT HIV. The rash (if still persisting and is itchy) is most likely a fungal infection. Application of Co-trimazole over the rashes for 2 weeks will cure them. Take care, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: What causes dizziness, heaviness in head and frequent urination when suffering form anxiety symptoms? 6 minutes later
So sir no test required..plz confirm... for anxiety is there any way without having medication I think able to cope up and can improve mental state by 1.exercise .2.proper diet and 3.proper sleep which I lacking in last two ..but with medication I m feeling more dizziness nd uncmfrtable ....kndly hlp
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: NO more tests required Detailed Answer: You do NOT require any further tests. Stop having guilt feelings and lack of self-confidence. You have to think positive, now that you are perfectly in good health and the fear of HIV removed. Anxiety is a transient and curable mental illness, just like illness of any other organ of the body. There is nothing to be embarrassed or ashamed of. To come back to a normal mental state, happiness and satisfaction, you have to make sincere and determined efforts to regain your self-confidence, rediscover your capabilities and good qualities. Further, a well-balanced diet, adequate sleep, strict disciplined daily routine, regular daily exercises and meditation are indispensable requirements to regain a normal mental health. Acquire as much professional qualification as possible; spend your free-time for some constructive purpose- hobbies, listening to music, reading books/magazines and be in company of good friends. Remember that, every one passes through such mental turmoil at some stage of life. Medications are used merely as a stop-gap arrangement to tide over the bad patch. They are withdrawn and stopped, once your mental health returns to normal. So, I will still recommend that you take regular treatment (as a stop-gap arrangement), under close supervision of your Psychiatrist, ONLY TILL SUCH TIME YOU ACHIEVE A HEALTHY MENTAL STATE. However, I leave the final decision on you, as is your personal right. Take care, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor